Skip to main content
Reinforcing the number of disjoint spanning trees
Ars Combinatoria
  • Damin Liu
  • Hong-Jian Lai
  • Zhi-Hong Chen, Butler University
Document Type
Publication Date

The spanning tree packing number of a connected graph G, denoted by T(G), is the maximum number of edge-disjoint spanning trees of G. In this paper, we determine the minimum number of edges that must be added to G so that the resulting graph has spanning tree packing number at least k, for a given value of k.


This article was originally published in Ars Combinatoria, 2009, Volume 93.

Citation Information
Damin Liu, Hong-Jian Lai and Zhi-Hong Chen. "Reinforcing the number of disjoint spanning trees" Ars Combinatoria Vol. 93 (2009) p. 113 - 127
Available at: